# SDR P5CA2021041900098

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 32,468 hours, 5,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 680 S31-33r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION FOUND DURING PERFORM 747-8F SRM 53-00-01 REPAIR 1 ON FUSELAGE SKIN NEAR STA 680 BETWEEN S-31R AND S-33R.( ACCOMPLISHED EI NO T2021A53M-1021 REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
